# SDR AALA202010039005

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 75,586 hours, 29,222 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 780B000001
- Part serial: 0780B00LI003760
- Condition: Inoperative
- Location: Slat System
- Part time: 37,756 hours, 20,391 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT LEADING EDGE SLATS FAILED TO RETRACT. CYCLED FLAPS AND UNABLETO RAISE.  HELD TO BURN DOWN RUNWAY LANDING WEIGHT. RETURNED TO PHX. REMOVED AND REPLACED COMMAND SENSOR UNIT ON FLAP/SLAT HANDLE.
